# SDR SIMA20190928004

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 37,582 hours, 32,682 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382610
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION QC FOUND RH AILERON DAMPENER FITTING GOUGED. -C/A-REMOVED AND REPLACED RH AILERON DAMPENER FITTING IAW EO EM-27MR-112.
